# SDR 99ZZZM588

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON SHOULDER COWL HAS CRACKED SKIN BETWEEN THE BIG HYD PIPE AND THE DRAIN TUBE.  REPAIRED ABOVE CRACK USING .040 TA 2 PER FAX KG/0603-91 AND SRM.  (M)
